# SDR GTIA2022081836595

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 18,382 hours, 7,907 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY EXIT DOOR ASSIST ACCUMULATOR PRESSURE IS LOW.-SERVICED L2 EMERGENCY EXIT DOOR ASSIST ACCUMULATOR IAW AMM 52-22-00
